Open Access
Translator Disclaimer
February 2013 Entire functions sharing an entire function of smaller order with their shifts
Xiao-Min Li, Xiao Yang, Hong-Xun Yi
Proc. Japan Acad. Ser. A Math. Sci. 89(2): 34-39 (February 2013). DOI: 10.3792/pjaa.89.34

Abstract

We study the growth of solutions of a certain difference equations, and study the uniqueness question of entire functions of finite orders sharing an entire function of smaller order with their shifts. The uniqueness results in this paper also extend and improve Theorem 1 [11].

Citation

Download Citation

Xiao-Min Li. Xiao Yang. Hong-Xun Yi. "Entire functions sharing an entire function of smaller order with their shifts." Proc. Japan Acad. Ser. A Math. Sci. 89 (2) 34 - 39, February 2013. https://doi.org/10.3792/pjaa.89.34

Information

Published: February 2013
First available in Project Euclid: 30 January 2013

zbMATH: 1317.30041
MathSciNet: MR3024273
Digital Object Identifier: 10.3792/pjaa.89.34

Subjects:
Primary: 30D35
Secondary: 30D20 , 30D30

Keywords: Difference Nevanlinna theory , Shared Values , uniqueness of entire functions

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.89 • No. 2 • February 2013
Back to Top